# SDR 29GA2018061870001

- Difficulty date: June 17, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N348AG
- Make and model: Saab 340B
- Aircraft serial: 448
- Aircraft time: 36,887 hours, 40,892 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE. CIRCUIT BREAKER TRIPPED.   R & R THE POWER SUPPLIES IAW AMM 33-50-10-04-1. OPS CHECKED GOOD.
